Alert archive / Tennessee / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 42, NWS Nashville, TN
NWS Nashville, TN issued this severe thunderstorm warning at May 10, 2007, 3:25 PM CDT for Wayne County, Tennessee. It was in force for 22 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 10, 2007, 3:25 PM CDT (20:25 UTC)
- Expired
- May 10, 2007, 3:47 PM CDT
- In force
- 22 min
- Issued by
- NWS Nashville, TN
- Area
- Counties, with a storm outline in the text
County Wayne County, TN
The radar
The Nashville radar (KOHX), 159 km from the middle of the area, began a volume at 20:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 8.4 hours before the alert went out and 149 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 199 J/kg
- Mixed-layer CIN
- -99 J/kg
- Mixed-layer LCL
- 1319 m above ground
- 0-6 km bulk shear
- 3 kt
- 0-1 km storm-relative helicity
- 7 m²/s²
- 0-3 km storm-relative helicity
- 28 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS54 KOHX 102025 SVROHX TNC181-102100- /O.NEW.KOHX.SV.W.0042.070510T2025Z-070510T2100Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE NASHVILLE TN 325 PM CDT THU MAY 10 2007 THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHWESTERN WAYNE COUNTY IN TENNESSEE... * UNTIL 400 PM CDT * AT 321 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR CLIFTON...OR ABOUT 11 MILES NORTHWEST OF WAYNESBORO...AND MOVING WEST AT 5 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... CLIFTON BY 350 PM CDT... LAT...LON 3533 8781 3550 8788 3544 8818 3523 8810 $$ 04
1 follow-up statement
000 WWUS54 KOHX 102047 SVSOHX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE NASHVILLE TN 345 PM CDT THU MAY 10 2007 TNC181-102055- /O.CAN.KOHX.SV.W.0042.000000T0000Z-070510T2100Z/ WAYNE TN- 345 PM CDT THU MAY 10 2007 ...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN WAYNE COUNTY IS CANCELLED... THE STORM THAT PROMPTED THE WARNING IS WEAKER AND NO LONGER CONSIDERED SEVERE. THEREFORE...THE WARNING HAS BEEN ALLOWED TO EXPIRE. LAT...LON 3533 8781 3550 8788 3544 8818 3523 8810 $$ 04
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at May 10, 2:15 AM CDT, 13 hours 10 minutes earlier.
Area forecast discussion, May 10, 2:15 AM CDT, 13 hours 10 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NASHVILLE TN 215 AM CDT THU MAY 10 2007 .SHORT TERM...(THRU SAT) CURRENT...SOME THIN CI BLOWING OVER AT TIMES...OTHERWISE CLEAR AND WARM. TEMPS IN 60S. NEAREST CONVECTION W OF MEM AND S OF SDF. AN INCREASE IN CONVECTION BEGINNING TODAY AS AIR MASS DESTABILIZES AND WEAK BOUNDARIES COMBINED WITH NW FLOW ALOFT ASSIST WITH LIFT. SURFACE MOISTURE AXIS CURRENTLY FROM SDF TO MEM WILL GRADUALLY SHIFT E. BEST CHANCES OF RAIN ON FRI...BUT STILL ONLY 40%. OF COURSE IF MCS FORMS TO OUR NW AND MOVES SE ALL BETS ARE OFF. HAVE BUMPED UP POPS SOME FOR NIGHTTIME PERIODS BECAUSE OF THIS. GFS NOW SHOWING SOME RAIN IN S AND SE PORTIONS SAT AHEAD OF SHEARED VORT AXIS...WILL ONLY GO WITH 20% FOR NOW. .LONG TERM... HI PRES BUILDS IN FROM N SUN AS H5 RIDGE DISPLACED TO W. MOSTLY CLEAR SKIES SUN AND MON...AND POSSIBLY EVEN SOME NORAL TEMPS FOR A CHANGE. LOOKS LIKE NO RAIN NOW TIL WED/THU AS FRONT FROM N MOVES INTO CWA. && .PRELIMINARY POINT TEMPS/POPS... NASHVILLE 86 66 84 64 / 30 30 40 30 CLARKSVILLE 86 64 83 62 / 40 30 40 30 CROSSVILLE 80 60 78 59 / 20 20 40 30 && .OHX WATCHES/WARNINGS/ADVISORIES... NONE. && 99
Hazardous weather outlook, May 10, 5:30 AM CDT, 9 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NASHVILLE TN 530 AM CDT THU MAY 10 2007 TNZ005>011-022>034-056>066-075-077>080-093>095-111030- BEDFORD-BENTON-CANNON-CHEATHAM-CLAY-COFFEE-CUMBERLAND-DAVIDSON- DEKALB-DICKSON-FENTRESS-GILES-GRUNDY-HICKMAN-HOUSTON-HUMPHREYS- JACKSON-LAWRENCE-LEWIS-MACON-MARSHALL-MAURY-MONTGOMERY-OVERTON-PERRY- PICKETT-PUTNAM-ROBERTSON-RUTHERFORD-SMITH-STEWART-SUMNER-TROUSDALE- VAN BUREN-WARREN-WAYNE-WHITE-WILLIAMSON-WILSON- 530 AM CDT THU MAY 10 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF MIDDLE TENNESSEE. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. MAG
Nearby
Severe Thunderstorm Warnings in Tennessee, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.